# SDR SWAA2024112050754

- Difficulty date: October 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 61,316 hours, 36,632 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD OF FCB; BETWEEN BS 420 AND 440; RBL 24; WL156.<[01] REMOVED AND REPLACED FWD SHIELD ASSY. AT FCB BETWEEN BS.420 - BS.440 RBL.24 WL 156 IAW B-737-700 SRM 51-10-02; SRM 51-40-02 AND DWG#143A0080 REV: -;[02] VERIFIED CORRECTIVE ACTION
